Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Reduction of the resultant of a binary quadric and $n$-IC by virtue of its semicombinant property


Author: Henry S. White
Journal: Bull. Amer. Math. Soc. 1 (1894), 11-15
DOI: https://doi.org/10.1090/S0002-9904-1894-00237-7
MathSciNet review: 1557284
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1894-00237-7